Alert archive / Louisiana / Flash Flood Warnings in 2007
Flash Flood Warning 17, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 8, 2007, 9:00 PM CDT for Ouachita Parish, Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2007, 9:00 PM CDT (02:00 UTC)
- Expired
- Jun 8, 2007, 10:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 158 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3504 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 090201
FFWSHV
LAC073-090300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 PM CDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
* UNTIL 1000 PM CDT
* AT 858 PM CDT...TRAINED WEATHER SPOTTERS REPORTED AND DOPPLER RADAR
INDICATED FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF SWARTZ TO 11 MILES SOUTHWEST OF
BROWNSVILLE-BAWCOMVILLE...MOVING SOUTH AT 15 MPH. DOPPLER RADAR
HAS ESTIMATED RAINFALL UP TO 2.5 INCHES HAVE FALLEN FROM THESE
THUNDERSTORMS SINCE 8 PM. TRAINED WEATHER SPOTTERS HAVE REPORTED
LOCALIZED FLOODING AROUND THE SWARTZ COMMUNITY...WITH 6 TO 8 INCHES
OF RAINFALL. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL ARE EXPECTED
ACROSS OUACHITA PARISH THROUGH 10 PM.
* THE STORMS PRODUCING FLASH FLOODING ARE EXPECTED TO AFFECT MOST
OF OUACHITA PARISH THROUGH 10 PM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3229 9229 3242 9240 3257 9240 3259 9223
3271 9206 3271 9197 3266 9192 3253 9190
3241 9200 3230 9202 3227 9211
$$
BUTTSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:55 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 8, 8:55 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 855 PM CDT FRI JUN 8 2007 .DISCUSSION...PUBLIC AND AVIATION UPDATING TO REMOVE POPS NORTH OF INTERSTATE 20 AS BOUNDARY FOCUS FOR CONVECTION HAS SLOWLY SHIFTED SOUTH TO NEAR THE INTERSTATE. AS ACTIVITY HAS BEEN INCREASING NORTHCENTRAL LA...LEFT IN 30 PERCENT FOR THAT AREA. ALSO WILL ADD PATCHY FOG MAINLY ALONG AND NORTH OF THE INTERSTATE...WHERE DEWPOINT DEPRESSIONS ALREADY ONLY 2 TO 4 DEGREES. DO NOT EXPECT MUCH ADDITIONAL GULF ADVECTION...SO LOW CLOUDS MAY STILL RESULT FROM FOG BUILDUP AND/OR CONECTIVE DEBRIS. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 77 94 73 96 / 40 20 20 20 MLU 77 93 72 95 / 40 30 20 20 DEQ 68 90 68 92 / 20 20 20 20 TXK 74 93 71 94 / 20 20 20 20 ELD 74 92 70 94 / 40 20 20 20 TYR 74 92 72 95 / 40 20 20 20 GGG 75 93 71 95 / 40 20 20 20 LFK 76 93 73 95 / 40 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 8, 12:00 PM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI JUN 8 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-091100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL MOVE INTO NORTHEAST TEXAS AND SOUTHWEST ARKANSAS THIS AFTERNOON AND POSSIBLY NORTHWEST LOUISIANA THIS EVENING. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONTAL BOUNDARY. WITH AFTERNOON HEATING LEADING TO INCREASED INSTABILITY...LOOK FOR A FEW STRONG TO SEVERE THUNDERSTORMS. DAMAGING WIND IS THE MAIN SEVERE WEATHER RISK...BUT SOME LARGE HAIL IS POSSIBLE. AREA OF CONCERN IS GENERALLY ALONG INTERSTATE 30...SOUTHWARD TO NEAR LUFKIN AND TOLEDO BEND. IN LOUISIANA...FROM TOLEDO BEND...NORTHEAST TO NEAR MONROE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER EXPECTED SATURDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON INTO THE EARLY EVENING HOURS.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:31 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 59 min |
| Jun 9, 4:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 41 min |
| Jun 9, 5:45 PM CDT | Severe Thunderstorm Warning | SHV | De Soto | 38 min |
Nearby
Flash Flood Warnings in Louisiana, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.